MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-L
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 11/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The manufacturer will submit a follow-up report upon receipt of additional information from the healthcare facility and/or completion of the investigation upon receipt of the device.
 
Event or Problem Description
The manufacturer was notified of the intraoperative explant a perceval plus pvf-l prosthesis.The following provides a comprehensive summary of all information currently available to the manufacturer.The procedure was performed through a full sternotomy without any concomitant interventions on (b)(6) 2025.After sizing, a size l valve was selected for implantation; however, there was concern that one leaflet might not be functioning properly, and a central leak was detected on the echo performed prior to weaning from cardiopulmonary bypass.The perceval valve was therefore explanted intraoperatively and replaced with a 25-mm inspiris valve.The patient remained stable throughout the delay in surgery.No issues related to positioning or sizing were noted.The patient's native aortic valve was tricuspid with no abnormal annulus geometries.
 
Additional Manufacturer Narrative
Updated sections: b4, d9, g3, g6, h2, h6, h11.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The device was returned to the manufacturer and it was received on january 5, 2026.A follow-up report will be submitted upon completion of the device investigation.
 
Additional Manufacturer Narrative
Updated sections: b4, g3, g6, h2, h3, h6, h11.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The involved prosthesis was returned to the manufacturer for analysis and was received in the explant kit¿s plastic jar filled with an unknown liquid.Overall, the returned valve appeared to be in good storage conditions.After decontamination, the valve was visually inspected without highlighting elements of non-conformity according to the specifications.The height of each leaflet was verified by means of the specific tool resulting in conformity.A dimensional analysis was performed, which confirmed the compliance of the returned device with the specifications.In order to assess the valve functionality, a hydrodynamic testing was conducted.The effective orifice area (eoa) at 70 bpm, 5.0 l/min of cardiac output and mean backpressure of 100 mmhg was 3.57 cm2, above the iso 5840 minimum requirement of 1.45 cm2.For a cardiac output of 5.0 l/min and mean aortic pressure of about 100 mmhg, the regurgitant fraction was 5.7 %, which is below the requirement of iso 5840 (rf% < 15%) for a prosthesis of equivalent size.No anomalies in the coaptation of the leaflets were observed during the open/close cycle, under either normotensive and hypotensive conditions.This finding was consistent with the results of the test carried out before the release of the product (steady flow test), as confirmed from the comparison with the images recorded in the device history record (dhr) which showed no anomalies and a substantial correspondence in the morphology of the leaflets in the opening/closing phases.Based on the analyses performed, the reported behaviour could not be replicated; therefore, it was not possible to determine a definitive root cause for the event.Nonetheless, a relationship between the reported event and a potential deficiency of the device can be excluded, as no coaptation anomalies were observed during the functional testing under hydrodynamic conditions in accordance with iso 5840:2021, and no manufacturing deficiencies were identified during the review of the production records.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA   V5J 5M1
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key23886852
Report Number3004478276-2025-00194
Device Sequence Number4669933
Product Code LWR
UDI-Device Identifier00896208000818
UDI-Public(01)00896208000818(240)PVF-L(17)290530
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-L
Device Catalogue NumberPVF-L
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer01/05/2026
02/20/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date02/03/2026
03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale